Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8

Thread: Leg Help

  1. #1
    ultimo's Avatar
    ultimo is offline Associate Member
    Join Date
    Aug 2004
    Posts
    456

    Leg Help

    my right leg where i injected seems to be red and swollen...the boys told me to put a heating pad on it and train it lightly...im still doing my cardio and the swelling seems to be going down but its still a bit red...

    if its infected anything i can do to avoid the hospital??

    any recommendations?

  2. #2
    stocky121's Avatar
    stocky121 is offline VET~ Recognized Staff Winner - $100
    Join Date
    Sep 2004
    Location
    england/north east
    Posts
    10,011
    how long has it been like this ??

  3. #3
    ludakris9 is offline Associate Member
    Join Date
    Jul 2005
    Posts
    353
    Are you sure that you used a clean needle?

  4. #4
    beuleux's Avatar
    beuleux is offline Banned
    Join Date
    Aug 2004
    Location
    U.K.
    Posts
    1,563
    Assuming you used sterile needls right from the vacuum pack and your gear is genuine then it is possible you injected too fast, I had a similar problem, I was about to go to the docs with it but it subsided in about four or five days I was getting kinda worried though. I asked around on this board and injecting too fast was the problem as I was disturbed while injecting I had to ram it it quick and hide the evidence, I was carefull to take about five to ten seconds to fully depress the plunger after that and I never had a repeat occurence.

  5. #5
    ultimo's Avatar
    ultimo is offline Associate Member
    Join Date
    Aug 2004
    Posts
    456
    alright ya its all clean bros

    alright i think that was the problem

    im heating and using an ice pak...swelling has gone down some, and the redness is also going down

    its been like this for about 2 days

  6. #6
    stocky121's Avatar
    stocky121 is offline VET~ Recognized Staff Winner - $100
    Join Date
    Sep 2004
    Location
    england/north east
    Posts
    10,011
    2 day's and it's going down you'll be fine bro no worry's

  7. #7
    beuleux's Avatar
    beuleux is offline Banned
    Join Date
    Aug 2004
    Location
    U.K.
    Posts
    1,563
    I bet you wont do that again...lol

  8. #8
    ultimo's Avatar
    ultimo is offline Associate Member
    Join Date
    Aug 2004
    Posts
    456
    it was crazy man...definitly scarey...so i did my last injection in my left leg and ALLL went well...nice and slow...and its the day after and no prop pain, so im happy.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •